# SDR PCSA2013102201

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 79,242 hours, 38,432 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 272T61242
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYSTEM FLUID QUANTITY LOSS, FRM CODE 29-90-11-43.
